# SDR GTIA2024120638582

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,938 hours, 4,995 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED STRONG DIRTY SOCK ODOR IN BOTH FORWARD AND AFT CABIN DURING DESCENT BELOW 10,000. -PERFORMED ENG IDLE RUN AND OPERATION OF PACK # 2 WITH CREW ASS. NO ODOR PRESENT AFTER PACK BURNOUT. NO ODOR PRESENT . IAW TSM 05-50-00-810-831-A. A/C OK FOR SVC.
